# SDR CA971014001

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna U206F
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C401
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Alternator
- Part number: DOFF10300JR
- Condition: Loose Nut
- Location: Pulley
- Component: Electrosys
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) REBUILT ELECTROSYSTEMS ALTERNATOR INSTALLED DUE TO A PREVIOUS ALTERNATOR PROBLEM. APPROXIMATELY 11 FLIGHT HOURS AFTER INSTALLATION THE PULLEY WORKED OFF THE ALTERNATOR SHAFT BREAKING THE BELT. THE PULLEY WAS ASSEMBLED ON THE ALTERNATOR AS AN OVERHAULED UNIT. THE PULLEY RETAINING NUT WAS LIKELY NOT TORQUED PROPERLY AT THE FACTORY.
